# SDR SIMA200323001

- Difficulty date: August 13, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTING STRIP BETWEEN SEAT 12A AND 13A INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT STRIP AT ROW 12 AND 13.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
